# SDR DALA2023112809750

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 109,390 hours, 16,220 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0194 -MISC/DE- DUE TO LE SLAT ASYM INDICATION DURING APPROACH. CREW PERFORMED GO AROUND C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED OB CONTROL ROD. OPS CHECK NORMAL. (6742530)
